Induced subgraphs and tree decompositions V. one neighbor in a hole

Abrishami, T., Alecu, B., Chudnovsky, M. et al. (3 more authors) (Cover date: April 2024) Induced subgraphs and tree decompositions V. one neighbor in a hole. Journal of Graph Theory, 105 (4). pp. 542-561. ISSN 0364-9024

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Abrishami, T.
  • Alecu, B.
  • Chudnovsky, M.
  • Hajebi, S.
  • Spirkl, S.
  • Vušković, K.
Copyright, Publisher and Additional Information:

© 2023 The Authors. Journal of Graph Theory published by Wiley Periodicals LLC. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: induced subgraph; tree decomposition; treewidth
Dates:
  • Published: 12 February 2024
  • Published (online): 21 November 2023
  • Accepted: 1 November 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Funding Information:
Funder
Grant number
EPSRC (Engineering and Physical Sciences Research Council)
EP/V002813/1
Depositing User: Symplectic Publications
Date Deposited: 26 Sep 2023 09:43
Last Modified: 21 Mar 2024 16:34
Status: Published
Publisher: Wiley
Identification Number: 10.1002/jgt.23055
Open Archives Initiative ID (OAI ID):

Export

Statistics